8 weeks of champix now the pain

I researched the side effects of champix before going to the docs for it, it took me 18 months to decide if I would risk taking it, and for a while I thought I had got away with no ill effects, however its all gone rather wrong.

Week 8 had just ended I noticed I had pains in my legs and swelling - water retention. I cut down to one tablet for the next few days to see how things went but my weight kept rising by 1lb a day due to the fluid so I stopped champix and went to the doctor, who looked up champix side effects and decided no, this was a hormonal problem.

This water retention, leg swelling has been with me for 6 weeks now, I have tried all the natural cures and a diuretic tablet but the water swelling comes back next day. I found a lot of other reports of this by googling 'chantix water retention' as opposed to champix but not found anyone who has solved the problem, a forum at wrong diagnosis has posts about people still in pain years later. Some say its the salt in that tablets, others say its toxins trapped but I wonder why I cannot find people in the UK reporting the same.

Yes I am a non smoker and very happy about that, now I just want to feel normal again as I was very active before.

If anyone has any info on how I can get whatever this is out of my system, or why champix does this then please let me know, I have exhausted all usual water retention remedies.

Thanks

oldestnewest

You may also like...